Advertisement

Moscow University Mathematics Bulletin

, Volume 74, Issue 3, pp 108–120 | Cite as

Strengthened Ul’yanov’s Inequalities for Partial Moduli of Smoothness for Functions from Spaces with Various Metrics

  • M. K. PotapovEmail author
  • B. V. SimonovEmail author
Article
  • 13 Downloads

Abstract

Ul’yanovs inequality connecting moduli of continuity in different metrics is well known for functions of one variable. In this paper functions of two variables are considered. Sharp Ul’yanov’s inequalities connecting partial moduli of smoothness of positive order are proved in different mixed metrics.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. L. Ul’yanov, “Embedding Theorems and Relations Between the Best Approximations (Moduli of Continuity) in Different Metrics,” Matem. Sbornik 81(123)(1), 104 (1970).Google Scholar
  2. 2.
    M. K. Potapov and B. V. Simonov, “Relations Between Moduli of Smoothness in Different Metrics,” Vestn. Mosk. Univ., Matem. Mekhan., No 3, 17 (2009).Google Scholar
  3. 3.
    M. K. Potapov, B. V. Simonov, and S. Yu. Tikhonov, “Mixed Moduli of Smoothness in L p, 1 < p < ∞: A Survey,” Surveys in Approximation Theory 8, 1 (2013).MathSciNetzbMATHGoogle Scholar
  4. 4.
    M. K. Potapov and B. V. Simonov, “Full Moduli of Smoothness of Positive Orders for Functions from L p, 1 < p < ∞, Spaces,” in Modern Problems of Mathematics and Mechanics. Proc. Mech. Math. Faculty of Moscow State Univ. Vol. X: Mathematics. Issue 2 (to 100th anniversary of Luzin’s seminar on the theory of functions.) (Moscow State Univ., Moscow, 2015), pp. 101–133.Google Scholar
  5. 5.
    O. V. Besov, V. P. Il’in, and S. M. Nikol’skii, Integral Representation of Functions and Embedding Theorems (Nauka, Moscow, 1975) [in Russian].zbMATHGoogle Scholar
  6. 6.
    A. Zygmund, Trigonometric Series, Vol. II (Cambridge Univ. Press, 1935; Mir, Moscow, 1965).zbMATHGoogle Scholar
  7. 7.
    M. K. Potapov and B. V. Simonov, “Properties of the Partial Modulus of Smoothness of Positive Order in a Mixed Metric,” in Modern Problems of Mathematics and Mechanics. Proc. Mech. Math. Faculty of Moscow State Univ. Vol. X: Mathematics. Issue 1 (to 60th anniversary of the seminar “Trigonometric and Orthogonal Series.”) (Moscow State Univ., Moscow, 2014), pp. 58–70.Google Scholar
  8. 8.
    M. K. Potapov and B. V. Simonov, “Inequalities of Different Metrics for Trigonometric Polynomials,” Izvestiay Vyzov, Matem., No 1, 49, (2019).Google Scholar
  9. 9.
    A. P. Uninskii, “Inequalities in a Mixed Norm for Trigonometric Polynomials and Entire Functions of Finite Degree,” in Proc. All-Union Symp. on Embedding Theorems. Baku, 1966, pp 212–213.Google Scholar
  10. 10.
    M. K. Potapov, B. V. Simonov, and S. Yu. Tikhonov, Fractional Moduli of Smoothness. (MAKS Press, Moscow, 2016) [in Russian].Google Scholar

Copyright information

© Allerton Press, Inc. 2019

Authors and Affiliations

  1. 1.Faculty of Mechanics and MathematicsMoscow State UniversityLeninskie Gory, MoscowRussia
  2. 2.Volgograd State Technical UniversityVolgogradRussia

Personalised recommendations